# SDR SWAA2014061629075

- Difficulty date: May 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 45,094 hours, 19,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support
- Part number: 141A5220
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR MOUNT SUPPORT CORRODED AT BS 312, LBL 55.  R & R SUPPORT IAW DWG & SRM.
